# SDR HEED95394

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Screen
- Part number: 7630207028059
- Condition: Cracked
- Location: Eng Intake
- Part time: 423 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE SCREEN CRACKED.   REPLACED UNIT
